MAUDE Adverse Event Report: VYAIRE MEDICAL BLENDER; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL BLENDER; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 03803T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vyaire complaint #: (b)(4).The vyaire factory service dept.Received the microblender from the customer for repair.The vyaire factory service dept.Duplicated the issue reported by the customer which was isolated to a component failure, specifically the poppet.The poppet was replaced and the microblender was tested.The microblender passed all testing and met all vyaire manufacturer specifications.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.The microblender has been returned customer.
 
Event or Problem Description
It was reported to vyaire that the microblender is alarming while the 2 gases were connected.The customer advised there was no patient involvement associated with this event.
 
Additional Manufacturer Narrative
Vyaire complaint #: (b)(4).Additional information: g4, g7, h2, h3, h6, h10 results of investigation: the vyaire service dept.Forwarded the suspect component to the vyaire failure analysis lab (fa lab) who performed a failure investigation.The reported issue was duplicated during testing.The o-rings were did not have an adequate amount of lubrication.As only the poppet was received it is unknown whether the poppet sleeve also had inadequate lubrication.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
BLENDER
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key9344327
Report Number2021710-2019-11049
Device Sequence Number11463418
Product Code BZR
UDI-Device Identifier10846446002256
UDI-Public(01)10846446002256(11)20190621
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03803T
Device Catalogue Number03803T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2019
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer01/29/2020
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1